# SDR CA131231001

- Difficulty date: December 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 19,544 hours
- Engine: Ge CF348E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Frozen
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INSTANCES OF LANDING GEAR DISAGREE LIGHTS AFTER TAKEOFF ON 17TH, 25TH AND 26TH OF DECEMBER 2013.  ON THE 17TH A LOT OF ICING ACCUMULATION WAS FOUND, CLEANED AND GEAR SWINGS CARRIED OUT SUCCESSFULLY.  NO FURTHER OCCURRENCES UNTIL THE 25TH DECEMBER ON THE LT GEAR AND THE 26TH DECEMBER ON THE RT GEAR.  ON THE LT GEAR A SENSOR CONNECTOR WAS FOUND LOOSE, TIGHTENED AND THE GEAR WAS LUBRICATED. ON THE RT GEAR IT WAS LUBRICATED.  IN BOTH CASES GEAR SWINGS WERE CARRIED OUT SUCCESSFULLY. WE HAVE HAD NO MORE INSTANCES SINCE.  IT IS BELIEVED THAT THE ROOT CAUSE WAS DUE TO THE DETERIORATION OF LUBRICATION IN THE PRESENT ENVIRONMENTAL CONDITIONS. ACFT MFG 
DOES HAVE A SNL 170-32-0005 THAT DEALS WITH THE SUBJECT AND CONFIRMS THIS POSSIBILITY.
